# SDR WX0A2025032832367

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 53,020 hours, 30,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT RH F/A SEAT, I/B FLASHLIGHT NOT FLASHING.  / REPLACED BATTERY OF AFT RH I/B FLASHLIGHT REF CMM 25-60-02. OPS CHECK GOOD. "
